The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2001
Number of items: 1.


Siran, Jozef (2001). Coverings of Graphs and Maps, Orthogonality, and Eigenvectors. Journal of Algebraic Combinatorics: An International Journal, 14(1) pp. 57–72.

This list was generated on Sat Jun 23 21:51:42 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU